# SDR UHLA2009052600047

- Difficulty date: May 26, 2009
- Submitted: July 8, 2009
- Operation: Air carrier
- Aircraft: N653RW
- Make and model: Emb ERJ 170-100 SE
- Aircraft serial: 17000076
- Aircraft time: 11,224 hours, 7,113 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Light
- Condition: Malfunctioned
- Location: Cabin
- Stage of operation: IN
- How discovered: C
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

EMERGENCY LIGHTS STAYED ON AFTER TEST.  RESET POWER IAW EMB 170 MM 33-00-00.  NO WRITE UPS SINCE.
